Alert archive / Tennessee / Freeze Warnings in 2007
Freeze Warning 3, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Apr 5, 2007, 2:55 PM CDT for 39 counties in Tennessee. It took effect at Apr 7, 2007, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2007, 2:55 PM CDT (19:55 UTC)
- In effect from
- Apr 7, 2007, 1:00 AM CDT
- Expired
- Apr 7, 2007, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 896 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -119 m²/s²
- 0-3 km storm-relative helicity
- -74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOHX 051955 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 255 PM CDT THU APR 5 2007 ...COLDER AIR WILL SPREAD INTO MIDDLE TENNESSEE THIS WEEKEND... TNZ005>011-022>034-056>066-075-077>080-093>095-060400- /O.UPG.KOHX.FZ.A.0002.070407T0600Z-070407T1200Z/ /O.NEW.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/ /O.NEW.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/ /O.EXT.KOHX.FZ.W.0002.070406T0900Z-070406T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 255 PM CDT THU APR 5 2007 ...FREEZE WARNING NOW IN EFFECT FROM 4 AM TO 8 AM CDT FRIDAY... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... CANADIAN HIGH PRESSURE WILL PUSH INTO THE SOUTHERN PLAINS THIS WEEKEND...WITH COLDER AIR MOVING INTO MIDDLE TENNESSEE. TEMPERATURES WILL FALL AT OR BELOW FREEZING TONIGHT...MAINLY IN AREAS SHELTERED FROM THE WIND. COLDER TEMPERATURES ARE EXPECTED SATURDAY AND SUNDAY MORNINGS. THE FREEZE WARNING TONIGHT IS NOW IN EFFECT FROM 4 AM TO 8 AM CDT FRIDAY. A FREEZE WARNING IS IN EFFECT FROM 1 AM TO 8 AM SATURDAY. A FREEZE WATCH IS IN EFFECT LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ 04
6 follow-up statements
000 WWUS74 KOHX 060439 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1139 PM CDT THU APR 5 2007 ...COLD AIR WILL SPREAD INTO MIDDLE TENNESSEE THIS WEEKEND... TNZ005>011-022>034-056>066-075-077>080-093>095-061245- /O.CON.KOHX.FZ.W.0002.070406T0900Z-070406T1300Z/ /O.CON.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/ /O.CON.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1139 PM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT FRIDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... CANADIAN HIGH PRESSURE WILL MOVE INTO THE REGION THROUGH THE NEXT SEVERAL DAYS. TEMPERATURES TONIGHT WILL FALL TO FREEZING OR BELOW...MAINLY IN AREAS SHELTERED FROM THE WIND. COLDER TEMPERATURES ARE EXPECTED SATURDAY AND SUNDAY MORNINGS. THE FREEZE WARNING IS IN EFFECT FROM 4 AM TO 8 AM CDT FRIDAY. A FREEZE WARNING IS ALSO IN EFFECT FROM 1 AM TO 8 AM SATURDAY. A FREEZE WATCH IS IN EFFECT LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS74 KOHX 060804 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 304 AM CDT FRI APR 6 2007 ...COLD AIR WILL SPREAD INTO MIDDLE TENNESSEE THIS WEEKEND... TNZ005>011-022>034-056>066-075-077>080-093>095-062100- /O.CON.KOHX.FZ.W.0002.070406T0900Z-070406T1300Z/ /O.CON.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/ /O.CON.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 304 AM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS74 KOHX 061231 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 731 AM CDT FRI APR 6 2007 ...COLD AIR WILL SPREAD INTO MIDDLE TENNESSEE THIS WEEKEND... TNZ005>011-022>034-056>066-075-077>080-093>095-062045- /O.CAN.KOHX.FZ.W.0002.000000T0000Z-070406T1300Z/ /O.CON.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/ /O.CON.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 731 AM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE FREEZE WARNING THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ 07
000 WWUS74 KOHX 062004 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 304 PM CDT FRI APR 6 2007 ...COLD AIR SPREADS INTO MIDDLE TENNESSEE THIS WEEKEND... TNZ005>011-022>034-056>066-075-077>080-093>095-070415- /O.UPG.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/ /O.NEW.KOHX.FZ.W.0004.070408T0600Z-070408T1300Z/ /O.CON.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 304 PM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. NEAR RECORD LOW TEMPERATURES ARE EXPECTED TONIGHT AND SATURDAY NIGHT AS VERY COLD CANADIAN AIR POURS INTO THE MIDSTATE. THE CURRENT CLOUDINESS OVER THE AREA SHOULD THIN OUT BY MIDNIGHT AS WINDS BECOME LIGHTER. THIS WILL ALLOW TEMPERATURES OVER THE AREA TO DROP TO NEAR 20 DEGREES JUST BEFORE SUNRISE. OUTLYING AREAS COULD SEE SOME TEMPERATURES IN THE UPPER TEENS. TEMPERATURES WILL ONLY RISE TO NEAR 40 DEGREES ON SATURDAY AFTERNOON. THEN TEMPERATURES WILL DROP INTO THE MID TO LOWER 20S FOR SATURDAY NIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ JLM
000 WWUS74 KOHX 070812 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 312 AM CDT SAT APR 7 2007 ...COLD AIR SPREADS INTO MIDDLE TENNESSEE THIS WEEKEND... TNZ005>011-022>034-056>066-075-077>080-093>095-071615- /O.CON.KOHX.FZ.W.0003.000000T0000Z-070407T1300Z/ /O.CON.KOHX.FZ.W.0004.070408T0600Z-070408T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 312 AM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. NEAR RECORD LOW TEMPERATURES ARE EXPECTED EARLY THIS MORNING AND AGAIN TONIGHT AS VERY COLD CANADIAN AIR POURS INTO THE MIDSTATE. TEMPERATURES WILL DROP INTO THE LOWER AND MID 20S ...WITH SOME OUTLYING AREAS POSSIBLY SEEING TEMPERATURES IN THE TEENS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS74 KOHX 071324 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 824 AM CDT SAT APR 7 2007 ...FREEZING TEMPERATURES WILL OCCUR AGAIN EARLY SUNDAY MORNING... TNZ005>011-022>034-056>066-075-077>080-093>095-072100- /O.EXP.KOHX.FZ.W.0003.000000T0000Z-070407T1300Z/ /O.CON.KOHX.FZ.W.0004.070408T0600Z-070408T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 824 AM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT FOR EARLY THIS MORNING. HOWEVER...A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. NEAR RECORD OR RECORD LOW TEMPERATURES ARE EXPECTED EARLY SUNDAY MORNING...AS VERY COLD CANADIAN AIR CONTINUES TO POUR INTO THE MID STATE. MOST AREAS WILL SEE LOW TEMPERATURES IN THE UPPER TEENS TO LOWER 20S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ STEIGERWALDT
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Apr 5, 11:17 AM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Apr 5, 11:17 AM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1117 AM CDT THU APR 5 2007 .UPDATE... 12Z MODELS SHOW H8 TEMP MODERATION THIS AFTERNOON AHEAD OF APPROACHING CLIPPER. VIS SAT SHOWS BROAD CU OVER KY. WILL KEEP NORTH MID TN PARTLY CLOUDY THIS AFTERNOON...AND KEEP MOSTLY SUNNY IN THE SOUTH. WILL LOWER TEMPS A TAD NORTH THIS AFTERNOON. && .PREV DISCUSSION... /ISSUED 254 AM CDT THU APR 5 2007/ SHORT TERM...(THRU SAT) CURRENT...CHILLY NITE WITH TEMPS IN MID 30S FOR MOST PART. MORE CLOUDS THAN EXPECTED...WITH CI FROM SUBTROPICAL REGIME...AND SC DROPPING S OVER PLATEAU. COLD WEATHER TO CONTINUE. GFS TRENDING EVEN COLDER FROM PREVIOUS RUNS WITH MID TEENS FORECAST FOR CSV EASTER WEEKEND...INCREDIBLE DEPARTURE FROM LAST FEW WEEKS HAVE POSTED ANOTHER FREEZE WARNING FOR TONITE AND WATCH FOR FRI NITE. STILL SEE SOME MOISTURE SQUEEZED OUT FROM NW FLOW (H850 AND ABOVE) IN CONJUNCTION WITH SHEARED VORT PATTERN...SO WILL SEE SOME CLOUDS LATE TONITE THRU FRI. MOST LIKELY CLEAR FRI NITE AND SAT. LONG TERM... SUNNY AND COLD EASTER SUNDAY. STILL COLD ON MON MORNING...MAY BE AN UNPRECEDENTED COLD SPELL THIS LATE IN SEASON AFTER A PROLONGED WARM SPELL (HAVE TO CHECK WITH CLIMATE GURUS). TUE NITE AND WED WILL CONTINUE CHANCE OF RAIN FROM SOUTHERN STREAM SYSTEM. && .OHX WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR TNZ005>011-022>034-056>066-075-077>080-093>095. FREEZE WARNING FROM 1 AM TO 8 AM CDT FRIDAY FOR TNZ005>011- 022>034-056>066-075-077>080-093>095. && 04
Hazardous weather outlook, Apr 5, 5:30 AM CDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT THU APR 5 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-061030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT THU APR 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT COLD TEMPERATURES WILL POSE A PROBLEM TO SENSITIVE PLANTS TONIGHT...WITH READINGS EXPECTED TO DIP INTO THE 20S. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HARD FREEZE IS LIKELY OVER THE EASTER WEEKEND...WITH TEMPERATURES IN THE LOWER TO MID 20S MOST LOCATIONS EACH MORNING. ANOTHER FREEZE IS EXPECTED MONDAY MORNING AS WELL. .SPOTTER INFORMATION STATEMENT... NO SPOTTER ACTIVATION IS ANTICIPATED AT THIS TIME. MAG
In the hours before
Local storm report, Apr 5, 2:10 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
210 PM CDT THU APR 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM TORNADO 13 SW CROSSVILLE 35.82N 85.20W
04/03/2007 CUMBERLAND TN NWS STORM SURVEY
EF1 TORNADO FROM 7.4 MILES SOUTHWEST OF LANTANA TO 3.7
MILES SOUTH SOUTHWEST OF LANTANA FROM 0916-0920 PM
CDT.PATH LENGTH OF 5.3 MILES AND PATH WIDTH OF 100 YARDS.
TWO BARNS WERE DEMOLISHED, ONE MOBILE HOME DESTROYED, ONE
MOBILE HOME SHIFTED OFF ITS FOUNDATION. ONE HOME HAD LOST
PART OF ITS ROOF. NUMEROUS TREES SNAPPED AND SLIGHT
DEBARKING NOTED ON TREES ALONG A PATH LENGTH OF 0.4 MILES
ON THOMAS SPRINGS RD.
&&
ORCHANIANThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:41 AM CDT | Freeze Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 12 hr |
| Apr 5, 2:41 AM CDT | Freeze Warning | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 29 hr |
| Apr 5, 2:55 PM CDT | Freeze Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 24 hr |
Nearby
Freeze Warnings in Tennessee, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.